# SDR SWAA2023041425921

- Difficulty date: April 11, 2023
- Submitted: April 14, 2023
- Operation: Air carrier
- Aircraft: N913WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29840
- Aircraft time: 48,559 hours, 29,518 cycles
- System (JASC): 5241 · Galley Doors
- Part: Cover
- Condition: Out Of Adjust
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR LINER AND SLIDE COVER STAINED<[01] CLEANED R1 DOOR LINER & SLIDE COVER IAW AMM 25-00-00.;[02] C/W
